MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION RAPIDFILL; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION RAPIDFILL; SYRINGE, PISTON
Model Number H93813901
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a rapidfill connectors had particle (dust type) inside the sterile packaging of the device.The issue was noticed before use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, h6, and h11: h4: the lot was manufactured between november 25, 2024 ¿ november 26, 2024.H11: the device and photo sample were received for evaluation.A visual inspection was performed, and debris like contamination in the packaging was observed.The reported condition was verified.The cause of the condition could not be determined; however, the most probable cause was due to variations of the manufacturing port shoulder weld process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
RAPIDFILL
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23779608
Report Number1416980-2025-06029
Device Sequence Number18625419
Product Code FMF
UDI-Device Identifier00085412478364
UDI-Public(01)00085412478364(10)60608165(17)271031
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH93813901
Device Catalogue NumberH93813901
Device Lot Number60608165
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown